MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE-RITE 8 SCANNER

C.R. BARD, INC. (BASD) -3006260740 SITE-RITE 8 SCANNER
Catalog Number 9770600Y
Medical Device Problem Codes Defective Component (2292); Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and is pending evaluation.A supplemental will be submitted with evaluation results.
 
Event or Problem Description
It was reported that the unit is intermittently freezing up.No other information provided, at this time.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device was returned to the service facility for evaluation.During evaluation, the reported issue of unit is intermittently freezing up was confirmed.The unit was powered up and operated, the unit did freeze up, the problem was traced to no power to the 1st usb jack.The motherboard will have to be replaced.The root cause is due to fractured #1usb connector.

Brand Name
SITE-RITE 8 SCANNER
Common Device Name
SITE-RITE 8 SCANNER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DYMAX CORP. -2523003
110 marshall drive
warrendale PA 15086
Manufacturer Contact
shelly gilbert
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key21702460
Report Number3006260740-2025-01775
Device Sequence Number15619144
Product Code IYO
UDI-Device Identifier00801741138287
UDI-Public(01)00801741138287(11)220615
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9770600Y
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer06/05/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date06/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown